MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/ehjcr/ytaf296

Медицинская библиотека · European heart journal. Case reports · 2025

An ST elevation myocardial infarction with multisystemic embolization: a shocking and striking first presentation of antiphospholipid syndrome: a case report.

Haboub Meryem, Atlas Ilyas, Drighil Abdenasser, Habbal Rachida

Клинический случайСтатьяПеревод в очереди

Аннотация

INTRODUCTION

Anti-phospholipid syndrome is characterized by venous and/or arterial thrombosis in the presence of anti-phospholipid antibodies. We report a rare and dramatic manifestation of the syndrome: thrombotic coronary occlusion leading to myocardial infarction, resulting in multiple intra-LV thrombi responsible for multisystemic embolization.

CASE PRESENTATION: We report the case of a 38-year-old Caucasian woman, who presented to the emergency department with acute chest pain. On initial clinical examination, the patient was tachycardiac at 123 b.p.m. with a correct blood pressure of 127/69 mmHg. The electrocardiogram showed sinus tachycardia at 125 b.p.m. with QS waves in the anteroseptal with persistent ST-segment elevation in the same territory. Transthoracic echocardiography revealed left ventricle ejection fraction of 35% with several intra-left ventricular (LV) thrombi. Troponin Ic was elevated at 5668 ng/L. The diagnosis of myocardial infarction was suspected and the patient was treated as such. Eight hours after admission, the patient presented with an embolization to both common femoral arteries which was treated by Fogarty embolectomy. The patient underwent coronary angiography, which revealed thrombotic occlusion of the proximal left anterior descending artery. A cerebro-thoraco-abdomino-pelvic computed tomography scan found a right renal infarct and a splenic infarct. Lab tests revealed positive anti-cardiolipin antibodies. Anti-phospholipid syndrome was confirmed and the patient was treated using aspirin and vitamin K antagonists. The evolution was marked by complete resolution of LV thrombi and the patient is actually asymptomatic apart from a slight exertional dyspnoea.

CONCLUSION

Anti-phospholipid syndrome is an autoimmune disorder whose complications can be life-threatening and/or functionally disabling. Arterial thrombosis can cause dramatic complications.

Для цитирования: Haboub Meryem, Atlas Ilyas, Drighil Abdenasser, Habbal Rachida. An ST elevation myocardial infarction with multisystemic embolization: a shocking and striking first presentation of antiphospholipid syndrome: a case report.. European heart journal. Case reports. 2025. DOI: 10.1093/ehjcr/ytaf296.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.